EconPapers    
Economics at your fingertips  
 

A weak ergodic theorem for infinite products of Lipschitzian mappings

Simeon Reich and Alexander J. Zaslavski

Abstract and Applied Analysis, 2003, vol. 2003, 1-8

Abstract:

Let K be a bounded, closed, and convex subset of a Banach space. For a Lipschitzian self-mapping A of K , we denote by Lip ( A ) its Lipschitz constant. In this paper, we establish a convergence property of infinite products of Lipschitzian self-mappings of K . We consider the set of all sequences { A t   } t = 1 ∞ of such self-mappings with the property lim sup t → ∞ Lip ( A t   ) ≤ 1 . Endowing it with an appropriate topology, we establish a weak ergodic theorem for the infinite products corresponding to generic sequences in this space.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/256724.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/256724.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:256724

DOI: 10.1155/S1085337503206060

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:256724